# SDR 12964

- Difficulty date: March 4, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N148SD
- Make and model: Saab SF340A
- Aircraft serial: 340A148
- Aircraft time: 28,721 hours, 31,926 cycles
- Engine: Ge CT75A2
- Engine time: 33,316 hours, 33,685 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

FLT 4474 DEPARTING PIT ON TAKEOFF ROLL, PILOT REPORTED ENGINE ITT PEGGED WITH NO OTHER INDICATIONS NOTED BY CREW.  ENGINE SHUTDOWN AND AN EMERGENCY LANDING WAS MADE IN PIT.  MAINTENANCE NOTIFIED.
